# SDR 95ZZZX1437

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4079B
- Make and model: Piper PA-31-350
- Aircraft serial: 318152073
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 43933008
- Condition: Cracked
- Location: Mount Holes
- Part time: 48 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER AND REAR BULKHEAD HAD BEEN PREVIOUSLY CHANGED FOR CRACKS AND PIPER PARTS REINSTALLED.  AFTER 48 HOURS DURING OIL CHANGE, LIGHT CRACKS NOTED IN BACKPLATE AND SPINNER DOME NUT WAS FOUND LYING IN SPINNER CAP WITH SAFETY WIRE STILL INSTALLED.  RECOMMEND PRE-FLIGHT CHECK FOR SPINNER INTEGRITY AND 50 HOUR CHECK OF SPINNER ASSEMBLY PER MFG INSP PROGRAM.
